# SDR EIA2003109

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 67,405 hours, 33,800 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 1440 EXFOLIATION CORROSION ON THE LOWER CHORD OF THE FWD SPAR, LEADING EDGE CAVITY.  REPAIRED LT WING LEADING EDGE LOWER CHORD AT WS 1440 BY REMOVING CORROSION, NDT AREA FABRICATED AND INSTALLED REPAIR PER ECRA 477-57-096-2 REV A.
